RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 5, Pages 1021–1024 (Mi dan32873)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Motions close to a doubly asymptotic motion

Yu. I. Neimark

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Gor'kii

Full text: PDF file (673 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.9
Presented: A. Yu. Ishlinskii
Received: 08.04.1966

Citation: Yu. I. Neimark, “Motions close to a doubly asymptotic motion”, Dokl. Akad. Nauk SSSR, 172:5 (1967), 1021–1024

Citation in format AMSBIB
\Bibitem{Nei67}
\by Yu.~I.~Neimark
\paper Motions close to a doubly asymptotic motion
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 5
\pages 1021--1024
\mathnet{http://mi.mathnet.ru/dan32873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0209601}
\zmath{https://zbmath.org/?q=an:0155.14503}


Linking options:
  • http://mi.mathnet.ru/eng/dan32873
  • http://mi.mathnet.ru/eng/dan/v172/i5/p1021

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
  • Number of views:
    This page:22
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019